PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 3 | 291-301
Tytuł artykułu

Almost everywhere convergence of Laguerre series

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $a ∈ ℤ^+$ and $f ∈ L^p (ℝ^+), 1 ≤ p ≤ ∞ $. Denote by $c_j$ the inner product of f and the Laguerre function $ℒ^a_j$. We prove that if ${c_j}$ satisfies $lim_{λ↓1} \overline lim_{n→∞} ∑_{n
Twórcy
  • Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan 30043, Republic of China, cpchen@math.nthu.edu.tw
  • Department of Mathematics, National Central University, Chung-Li, Taiwan 32054, Republic of China, clin@math.ncu.edu.tw
Bibliografia
  • [1] R. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708.
  • [2] C.-P. Chen, $L^1$-convergence of Fourier series, J. Austral. Math. Soc. Ser. A 41 (1986), 376-390.
  • [3] C.-P. Chen, Pointwise convergence of trigonometric series, ibid. 43 (1987), 291-300.
  • [4] J. Długosz, Almost everywhere convergence of some summability methods for Laguerre series, Studia Math. 82 (1985), 199-209.
  • [5] G. H. Hardy, Divergent Series, Oxford Univ. Press, London, 1973.
  • [6] B. Muckenhoupt, Poisson integrals for Hermite and Laguerre expansions, Trans. Amer. Math. Soc. 139 (1969), 231-242.
  • [7] B. Muckenhoupt, Mean convergence of Hermite and Laguerre series I, ibid. 147 (1970), 419-431.
  • [8] B. Muckenhoupt, Mean convergence of Hermite and Laguerre series II, ibid. 433-460.
  • [9] G. Sansone, Orthogonal Functions, Yale Univ. Press, New Haven, Conn., 1959.
  • [10] K. Stempak, Mean summability methods for Laguerre series, Trans. Amer. Math. Soc. 322 (1990), 671-690.
  • [11] K. Stempak, Almost everywhere summability of Laguerre series, Studia Math. 100 (1991), 129-147.
  • [12] K. Stempak, Almost everywhere summability of Laguerre series II, ibid. 103 (1992), 317-327.
  • [13] G. Szegö, Orthogonal Polynomials, 3rd ed., Amer. Math. Soc., Providence, R.I., 1974.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i3p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.